# SDR ASOA2012092802314

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 12,239 hours, 7,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Part time: 988,272 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING LIGHT INOPERATIVE ON RT AND LT SIDE AND SOME INTERIOR LIGHTS INOPERATIVE.  CHARGED EMERGENCY LIGHT BATTERIES, PERFORMED AN OPS CHECK OF THE EMERGENCY LIGHTS IAW AMM 33-51-00 AND FOUND NO DEFECT.
